# SDR AALA20030250

- Difficulty date: February 27, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT OVERHEAD EMERGENCY PATH LIGHT AT ROW 7 INOPERATIVE.  REPAIRED LOOSE GROUND WIRE AT ROW 7.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
